Velocidade Online

Mundial - TCR

MUNDIAL - TCR AUSTRALIA

Sexta, 17 Maio 2019 22:19 | Actualizado em Sexta, 13 Dezembro 2019 23:56

Kangan Institute behind Andre Heimgartner in TCR

Kelly Racing has drawn the covers off Andre Heimgartner’s #777 Kangan Institute Subaru WRX STI TCR ahead of the inaugural TCR Australia event at Sydney Motorsport Park this weekend.
Kangan Institute is one of Victoria’s largest providers of apprenticeship and traineeship training across a range of industries.
Kangan Institute, through its motorsport program, currently provide opportunities for trainees to work within Kelly Racing across is full breadth of motorsport, which encompasses four Supercars and four TCR cars.
The program ensures trainees receive the highest level of training and support in conjunction with Kangan Institute and ready prepares students for top level motorsport throughout Australia and abroad. The TCR program currently includes 19 National series around the globe.
Andre Heimgartner drove the #777 Kangan Institute Subaru WRX STI TCR at Winton yesterday in preparation for the season opening event from 17 – 19 May.

QUOTES
Andre Heimgartner
Driver, #777 Kangan Institute Subaru WRX STI TCR
“It is terrific to extend the Kangan Institute program across to TCR having worked with them in Supercars since my time with Kelly Racing," said Andre Heimgartner.
“We’ve had some great success together on track through the Supercar program and I hope to deliver them the same in TCR starting this weekend."
Nick Ryan
General Manager, Kelly Racing
“The Kangan Institute program with TCR is a terrific fit and extension of our current Supercar program," said Nick Ryan.
“Students have the opportunity to advance straight to the top level of Australian Motorsport and work within our Team during their studies. We now have a host of graduates from the program working full time in our business.
"With TCR the students will have access to this global product which ready prepares them for opportunities nationally and abroad.”

FINAL LINE-UP FOR ROUND 1, SMSP
#
Team
Driver
State
Vehicle
Model
2
Melbourne Performance
Aaron Cameron
VIC
Volkswagen
Golf GTI
6
Kelly Racing
Molly Taylor
NSW
Subaru
WRX STI
7
Garry Rogers Motorsport
Jimmy Vernon
NSW
Alfa Romeo
Giulietta Veloce
8
Alliance Autosport
Jason Bright
VIC
Volkswagen
Golf GTI
9
Ashley Seward Motorsport
Dylan O'Keeffe
VIC
Alfa Romeo
Giulietta Veloce
11
HMO Customer Racing
Nathan Morcom
NSW
Hyundai
I30N
22
Melbourne Performance
Rik Breukers
NED
Audi
RS 3
24
Wall Racing
John Martin
NSW
Honda
Civic Type R
29
GWR Australia
Michael Almond
SA
Hyundai
i30 N
30
HMO Customer Racing
Will Brown
QLD
Hyundai
I30N
33
Garry Rogers Motorsport
Chris Pither
NZ
Renault
Megane RS
34
Garry Rogers Motorsport
James Moffat
VIC
Renault
Megane RS
35
Alliance Autosport
Alexandra Whitley
QLD
Volkswagen
Golf GTI
37
Kelly Racing
Chelsea Angelo
VIC
Opel
Astra
50
Wall Racing
Tony D'Alberto
VIC
Honda
Civic Type R
62
Kelly Racing
Alex Rullo
WA
Opel
Astra
777
Kelly Racing
Andre Heimgartner
NZ
Subaru
WRX STI

TCR SCHEDULE, ROUND 1, SMSP

Friday:
Practice 1 – 13.40-14.10 (30mins)
Practice 2 – 16.35-17.05 (30mins)
Saturday
Qualifying – 10.55-11.25 (30mins)
Race 1 – 14.10-14.40 (30mins) LIVE ON SBS
Sunday
Race 2 – 13.10 – 13.40 (30mins) LIVE ON SBS
Race 3 – 14.15 – 14.45 (30mins) LIVE ON SBS

Facebook
Facebook
Visitas
Visitantes em linha
contador gratuito de visitas Total de visitas
Contacte-nos